BibTeX record journals/tsmc/ZhangXT11

download as .bib file

@article{DBLP:journals/tsmc/ZhangXT11,
  author       = {Huaguang Zhang and
                  Xiangpeng Xie and
                  Shaocheng Tong},
  title        = {Homogenous Polynomially Parameter-Dependent H\({}_{\mbox{{\(\infty\)}}}\)
                  Filter Designs of Discrete-Time Fuzzy Systems},
  journal      = {{IEEE} Trans. Syst. Man Cybern. Part {B}},
  volume       = {41},
  number       = {5},
  pages        = {1313--1322},
  year         = {2011},
  url          = {https://doi.org/10.1109/TSMCB.2011.2139203},
  doi          = {10.1109/TSMCB.2011.2139203},
  timestamp    = {Mon, 18 May 2020 17:43:37 +0200},
  biburl       = {https://dblp.org/rec/journals/tsmc/ZhangXT11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics